On \(\mathit{fgspr}\)-Closed and \(\mathit{fgspr}\)-Open Mappings

M. Thiruchelvi, Gnanambal Ilango

Abstract


The purpose of this paper is to introduce a new type of fuzzy generalized mappings namely \(\mathit{fgspr}\)-closed mappings, \(\mathit{fgspr}\)-open mappings, \(\mathit{fgspr}^*\)-closed mappings and \(\mathit{fgspr}^*\)-open mappings in fuzzy topological spaces and study some of their properties.

Keywords


\(\mathit{fgspr}\)-closed map; \(\mathit{fgspr}\)-open map; \(\mathit{fgspr}^*\)-closed map; \(\mathit{fgspr}^*\)-open map

Full Text:

PDF

References


K.K. Azad, On fuzzy semi continuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl. 82 (1) (1981), 14 – 32.

G. Balasubramanian and P. Sundaram, On some generalizations of fuzzy continuous functions, Fuzzy Sets and Systems 86 (1) (1997), 93 – 100.

S. Balasubramanian and M. Lakshmi Sarada, gpr-closed and gpr-open mappings, Int. Jour. Math. Engin. Sci. 6 (1) (2012), 9 – 16.

S.S. Benchalli and J.J. Karnel, Fuzzy gb-continuous maps in fuzzy topological spaces, Int. J. Comp. Appl. 19 (1) (2011), 24 – 29.

A.S. Bin Shahna, On fuzzy strong continuity and fuzzy pre-continuity, Fuzzy Sets and Systems 44 (1991), 303 – 308.

C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182 – 190.

T. Fukutake, R.K. Saraf, M. Caldas and S. Mishra, Mappings via fgp-closed sets, Bull. of Fukuoka Univ. of Edu. 52 (2003), 11 – 20.

G. Navalagi, A.S. Chandrashekarappa and S.V. Gurushantanavar, On GSPR-closed sets in topological spaces, Int. Jour. Math. Comp. Appl. 2 (1-2) (2010), 51 – 58.

Y. Gnanambal and K. Balachandran, On GPR-continuous functions in topological spaces, Indian J. Pure Appl. Math. 30 (6) (1999), 581 – 593.

A.S. Madabhavi and S.N. Patil, On fuzzy g-(mu)-closed maps, fuzzy g-(mu)-continuous maps and fuzzy g-(mu)-irresolute mappings in fuzzy topological spaces, Int. Jour. Sci. Tech. Mgt. 5 (3) (2016), 41 – 51.

R.K. Saraf and M. Khanna, Fuzzy generalized semi-pre closed sets, Jour. Tri. Math. Soc. 3 (2001), 59 – 68.

M. Thiruchelvi and G. Ilango, Fuzzy generalized semi preregular closed sets in fuzzy topological spaces, International Journal of Humanities and Social Science Invention 6 (9) (2017), 63–71.

M. Thiruchelvi and G. Ilango, Fuzzy generalized semi preregular continuous functions in fuzzy topological spaces, International Journal of Pure and Applied Mathematics 106 (6) (2016), 75 – 83.

S.S. Thakur and S. Singh, On fuzzy semi-pre open and fuzzy semi-pre continuity, Fuzzy Sets and Systems 98 (3) (1998), 383 – 391.

A. Vadivel, K. Devi and D. Sivakumar, Fuzzy generalized preregular continuous mappings in fuzzy topological spaces, J. Advan. Stud. Topo. 1 (4) (2013), 22 – 31.

C.K. Wong, Fuzzy points and local properties of fuzzy topology, J. Math. Anal. Appl. 46 (1974), 316 – 328.

L.A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338 – 353.




DOI: http://dx.doi.org/10.26713%2Fjims.v9i3.770

eISSN 0975-5748; pISSN 0974-875X